# SDR 07FDEA02087

- Difficulty date: June 7, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,309 hours, 19,658 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SEEPARA4B
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C44 RT AND C46 RT, FOUND OLD DOUBLER REPAIR ON FRAME DUE TO CRACKING FINDINGS IAW SB 53-6122 REPAIR PERFORMED BY REPLACEMENT OF FRAME C 44 (P/N A538-12310-201) AND 46 (P/N A538-12312-201) IAW SRM 51-72-10.
